Advertisement

Mathematical Notes

, Volume 60, Issue 3, pp 241–247 | Cite as

Extremum problems for functions with small support

  • N. N. Andreev
  • S. V. Konyagin
  • A. Yu. Popov
Article

Abstract

In this paper we consider an extremum problem for even periodic functions having small intervals as their supports and subject to restrictions on the sum of the absolute values of their Fourier coefficients.

Key words

extremum problem periodic functions with small support 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. B. Stechkin, “An extremum problem for trigonometric series with nonnegative coefficients,”Acta. Math. Acad. Sci. Hung.,23, No. 3,4, 289–291 (1972).MATHGoogle Scholar
  2. 2.
    S. V. Konyagin, “On the distribution of the fractional parts of terms of some geometric progressions,” in:II International Conference “Algebraic, Probabilistic, Geometric, Combinatorial, and Functional Methods in Number Theory. Abstracts of Reports [in Russian], Voronezh State University, Voronezh (1995), p. 89.Google Scholar
  3. 3.
    E. Stein and G. Weiss,Introduction to Fourier Analysis on Euclidean Spaces, Princeton (1971).Google Scholar
  4. 4.
    J.-P. Kahane,Séries de Fourier absolument convergentes, Springer-Verlag, Heidelberg (1970).Google Scholar
  5. 5.
    A. Zygmund,Trigonometric Series, 2nd ed., Cambridge Univ. Press, Cambridge (1959).Google Scholar
  6. 6.
    A. P. Prudnikov, Yu. A. Brychkov, and O. I. Marychev,Integrals and Series [in Russian], Nauka, Moscow (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1997

Authors and Affiliations

  • N. N. Andreev
    • 1
  • S. V. Konyagin
    • 1
  • A. Yu. Popov
    • 1
  1. 1.M. V. Lomonosov Moscow State UniversityUSSR

Personalised recommendations